# SDR AUS20011435

- Difficulty date: December 1, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Condition: Faulty
- Location: Auto Fuel Feed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUTO FUEL FEED FAILS DURING DESCENT.
